×

Found 539 Documents (Results 1–100)

100
MathJax

An invitation to topological semi-abelian algebras. (English) Zbl 1480.18008

Clementino, Maria Manuel (ed.) et al., New perspectives in algebra, topology and categories. Summer school, Louvain-la-Neuve, Belgium, September 12–15, 2018 and September 11–14, 2019. Cham: Springer. Coimbra Math. Texts 1, 27-66 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Block-groups and Hall relations. (English) Zbl 07450042

Romeo, P. G. (ed.) et al., Semigroups, categories, and partial algebras. ICSAA 2019. Proceedings of the conference, Kochi, India, December 9–12, 2019. Singapore: Springer. Springer Proc. Math. Stat. 345, 25-32 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Characterization of the pseudovariety generated by finite monoids satisfying \(\mathcal R=\mathcal H\). (English. Russian original) Zbl 1344.20074

Proc. Steklov Inst. Math. 292, Suppl. 1, S245-S252 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 1, 197-204 (2015).
MSC:  20M10 20M07
PDF BibTeX XML Cite
Full Text: DOI

A group theoretical ElGamal cryptosystem based on a semidirect product of groups and a proposal for a signature protocol. (English) Zbl 1366.94517

Kahrobaei, Delaram (ed.) et al., Algorithmic problems of group theory, their complexity, and applications to cryptography. AMS special sessions on algorithmic problems of group theory and their complexity, San Diego, CA, USA, January 9–10, 2013 and on algorithmic problems of group theory and applications to information security, Boston College, Chestnut Hill, MA, USA, April 6–7, 2013. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9859-8/pbk; 978-1-4704-2263-9/ebook). Contemporary Mathematics 633, 97-113 (2015).
MSC:  94A60 20F05 20K25
PDF BibTeX XML Cite

On the pseudovariety generated by all finite monoids satisfying \(\mathcal R=\mathcal H\). (English. Russian original) Zbl 1320.20056

Proc. Steklov Inst. Math. 288, Suppl. 1, S156-S161 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 1, 215-220 (2014).
PDF BibTeX XML Cite
Full Text: DOI

A loop which can be presented as a semidirect product of two groups. (English) Zbl 1334.20065

Choban, Mitrofan (ed.) et al., The third conference of the Mathematical Society of the Republic of Moldova dedicated to the 50th anniversary of the foundation of the Institute of Mathematics and Computer Science, ASM, Chişinău, Republic of Moldova, August 19–23, 2014. Abstracts. Chişinău: Academy of Sciences of Moldova, Institute of Mathematics and Computer Science (ISBN 978-9975-68-244-2/pbk). Proceedings IMCS-50, 120-123 (2014).
MSC:  20N05
PDF BibTeX XML Cite

The structure of finite monoids satisfying the relation \(\mathcal R=\mathcal H\). (English. Russian original) Zbl 1316.20067

Proc. Steklov Inst. Math. 287, Suppl. 1, S134-S144 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 4, 181-191 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software